Acta Mathematica Sinica

, Volume 21, Issue 1, pp 209–214

Weak-type Endpoint Estimates for Multilinear Singular Integral Operators


DOI: 10.1007/s10114-003-0254-6

Cite this article as:
Yan, D.Y., Hu, G.E. & Lan, J.C. Acta Math Sinica (2005) 21: 209. doi:10.1007/s10114-003-0254-6


In this paper, the authors discuss a class of multilinear singular integrals and obtain that the operators are bounded from H1 (ℝn) to weak L1 (ℝn). Using this result, we can directly prove a main theorem in [5].


Multilinear integrals Calderón-Zygmund kernel H1 (ℝnBMO (ℝn 

MR (2000) Subject Classification

42B20, 42B25 

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.School of Information Science and Engineering the Graduate School of the Chinese Academy of SciencesBeijing 100080P. R. China
  2. 2.Department of Applied Mathematics University of Information EngineeringZhengzhou 450002P. R. China
  3. 3.Department of Mathematics Lishui Teachers CollegeLishui 323000P. R. China

Personalised recommendations